# SDR CALA0100112

- Difficulty date: February 10, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT FS 275 BETWEEN LONGERON 22L AND 23L.  THE DENT WAS COLD WORKED AND A DOUBLER WAS INSTALLED IAW SRM 53-04-38 AND 51-10-3.
